# SDR HYIA20171017002

- Difficulty date: October 9, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N548GA
- Make and model: Cessna 402C
- Aircraft serial: 402C0653
- Aircraft time: 29,876 hours, 36,315 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Beam
- Part number: 56541097
- Condition: Cracked
- Location: Rt Engine Bay
- Part time: 29,876 hours, 36,315 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING OTHER MAINTENANCE, A CRACK WAS DISCOVERED IN THE AFT OUTBOARD SIDE OF THE RT INBOARD ENGINE BEAM.  THE FASTENER HOLE WAS OUT OF TOLERANCE FOR THE PRESCRIBED FASTENER. THE BEAM WAS REPLACED.
